# SDR CALA2013111392909

- Difficulty date: November 13, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 82,711 hours, 23,750 cycles
- Engine: Pwa PW2037
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Dirty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR RETURN FILTER DIFFERENTIAL PRESSURE INDICATOR EXTENDED.  R & R CTR RETURN FILTER IAW AMM, LEAK CHECKED GOOD.
